# SDR UALA2013021400869

- Difficulty date: February 13, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 62,850 hours, 8,788 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 85
- Condition: Malfunctioned
- Location: Satcomm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM INOPERATIVE.  MESSAGE 23-6881 SHOWN.  REPLACED SDU.  ACCOMPLISHED ALL OP CHECKS IAW MM 23-15-00 P503, PASSED.
